# SDR CA090129005

- Difficulty date: January 26, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 3,015 hours
- Engine: Cont IO240B
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO240B
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

PILOT REPORT, ENGINE FAILED ON RUNWAY FOLLOWING FULL POWER APPLICATION AFTER DOING TOUCH AND GO.  ENGINE WAS RESTARTED AFTER SEVERAL ATTEMPTS AND TAXIED OFF.  MAINTENANCE RESPONSE, FUEL SET UP PROCEDURE WAS PERFORMED IN ACCORDANCE WITH TCM SID97-3E AND GROUND RUN SATISFACTORY WITH ALL FUEL AND POWER INDICATIONS NORMAL.  EXPERIENCE WITH THESE ENGINE TYPES HAVE REVEALED THAT THEY CAN BE SENSITIVE TO AMBIENT TEMPERATURE AND PRESSURE CHANGES.  ANOTHER CONTRIBUTING FACTOR IS THE CONDITION OF THE FUEL SYSTEM COMPONENTS AND RELATED FUNCTIONS.  THE FUEL SET UP PROCEDURE USUALLY CORRECTS THIS TYPE OF CONDITION.
